# SDR MASA2020081631152

- Difficulty date: August 14, 2020
- Submitted: August 16, 2020
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 17,244 hours, 13,211 cycles
- Engine: Ge CF348C5
- Engine time: 24,391 hours, 21,539 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348C5
- Part serial: 194450
- Condition: Flamed Out
- Location: Right
- Part time: 24,391 hours, 21,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

R ENG FLAME OUT AT 7K FT AUTO RELIGHT. PERFORMED FDR DOWNLOAD/FOLLOWED FIM/INSPECTED ENGINE/RAN ENGINE/CW BOROSCOPE INSPECTION. NO PARAMETERS EXCEEDED. NO DEFECTS NOTED, OPS CHECK GOOD.
